The Ramanujan Journal

, Volume 31, Issue 3, pp 353–371 | Cite as

Poly-Cauchy numbers with a q parameter



The concept of poly-Cauchy numbers was recently introduced by the author. The poly-Cauchy number is a generalization of the Cauchy number just as the poly-Bernoulli number is a generalization of the classical Bernoulli number. In this paper we give some more generalizations of poly-Cauchy numbers and show some arithmetical properties.


Poly-Cauchy numbers Cauchy numbers Poly-Bernoulli numbers 

Mathematics Subject Classification

05A15 11B75 



The author thanks the referee for many helpful suggestions.


  1. 1.
    Agoh, T., Dilcher, K.: Shortened recurrence relations for Bernoulli numbers. Discrete Math. 309, 887–898 (2009) MathSciNetMATHCrossRefGoogle Scholar
  2. 2.
    Agoh, T., Dilcher, K.: Recurrence relations for Nörlund numbers and Bernoulli numbers of the second kind. Fibonacci Q. 48, 4–12 (2010) MathSciNetMATHGoogle Scholar
  3. 3.
    Bayad, A., Hamahata, Y.: Polylogarithms and poly-Bernoulli polynomials. Kyushu J. Math. 65, 15–24 (2011) MathSciNetMATHCrossRefGoogle Scholar
  4. 4.
    Bayad, A., Hamahata, Y.: Arakawa–Kaneko L-functions and generalized poly-Bernoulli polynomials. J. Number Theory 131, 1020–1036 (2011) MathSciNetMATHCrossRefGoogle Scholar
  5. 5.
    Brewbaker, C.: A combinatorial interpretation of the poly-Bernoulli numbers and two Fermat analogues. Integers 8, #A02 (2008) MathSciNetGoogle Scholar
  6. 6.
    Cheon, G.-S., Hwang, S.-G., Lee, S.-G.: Several polynomials associated with the harmonic numbers. Discrete Appl. Math. 155, 2573–2584 (2007) MathSciNetMATHCrossRefGoogle Scholar
  7. 7.
    Comtet, L.: Advanced Combinatorics. Reidel, Dordrecht (1974) MATHCrossRefGoogle Scholar
  8. 8.
    Coppo, M.-A., Candelpergher, B.: The Arakawa–Kaneko zeta functions. Ramanujan J. 22, 153–162 (2010) MathSciNetMATHCrossRefGoogle Scholar
  9. 9.
    Graham, R.L., Knuth, D.E., Patashnik, O.: Concrete Mathematics, 2nd edn. Addison-Wesley, Reading (1994) MATHGoogle Scholar
  10. 10.
    Hamahata, Y., Masubuchi, H.: Special multi-poly-Bernoulli numbers. J. Integer Seq. 10, Article 07.4.1 (2007) MathSciNetGoogle Scholar
  11. 11.
    Hamahata, Y., Masubuchi, H.: Recurrence formulae for multi-poly-Bernoulli numbers. Integers 7, #A46 (2007) MathSciNetGoogle Scholar
  12. 12.
    Hassen, A., Nguyen, H.D.: Hypergeometric Bernoulli polynomials and Appell sequences. Int. J. Number Theory 4, 767–774 (2008) MathSciNetMATHCrossRefGoogle Scholar
  13. 13.
    Hassen, A., Nguyen, H.D.: Hypergeometric zeta functions. Int. J. Number Theory 6, 99–126 (2010) MathSciNetMATHCrossRefGoogle Scholar
  14. 14.
    Jolany, H.: Explicit formula for generalization of poly-Bernoulli numbers and polynomials with a, b, c parameters.
  15. 15.
    Kamano, K.: Sums of products of Bernoulli numbers, including poly-Bernoulli numbers. J. Integer Seq. 13, Article 10.5.2 (2010) MathSciNetGoogle Scholar
  16. 16.
    Kaneko, M.: Poly-Bernoulli numbers. J. Théor. Nr. Bordx. 9, 199–206 (1997) CrossRefGoogle Scholar
  17. 17.
    Komatsu, T.: Poly-Cauchy numbers. Kyushu J. Math. (to appear) Google Scholar
  18. 18.
    Kamano, K., Komatsu, T.: Poly-Cauchy polynomials. Preprint Google Scholar
  19. 19.
    Komatsu, T.: Hypergeometric Cauchy numbers. Int. J. Number Theory (to appear). doi: 10.1142/S1793042112501473
  20. 20.
    Liu, H.-M., Qi, S.-H., Ding, S.-Y.: Some recurrence relations for Cauchy numbers of the first kind. J. Integer Seq. 13, Article 10.3.8 (2010) MathSciNetGoogle Scholar
  21. 21.
    Merlini, D., Sprugnoli, R., Verri, M.C.: The Cauchy numbers. Discrete Math. 306, 1906–1920 (2006) MathSciNetMATHCrossRefGoogle Scholar
  22. 22.
    Sasaki, Y.: On generalized poly-Bernoulli numbers and related L-functions. J. Number Theory 132, 156–170 (2012) MathSciNetMATHCrossRefGoogle Scholar
  23. 23.
    Wang, W.: Generalized higher order Bernoulli number pairs and generalized Stirling number pairs. J. Math. Anal. Appl. 364, 255–274 (2010) MathSciNetMATHCrossRefGoogle Scholar
  24. 24.
    Young, P.T.: A 2-adic formula for Bernoulli numbers of the second kind and for the Nörlund numbers. J. Number Theory 128, 2951–2962 (2008) MathSciNetMATHCrossRefGoogle Scholar
  25. 25.
    Zhao, F.-Z.: Sums of products of Cauchy numbers. Discrete Math. 309, 3830–3842 (2009) MathSciNetMATHCrossRefGoogle Scholar

Copyright information

© Springer Science+Business Media New York 2012

Authors and Affiliations

  1. 1.Graduate School of Science and TechnologyHirosaki UniversityHirosakiJapan

Personalised recommendations